# SDR SWIA2020031649310

- Difficulty date: February 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LBL 9 FLOOR BEAM CAP BETWEEN FS559.00+80 TO FS569.00.   (C-CHECK) RO 3/13/2020   PERFORMED SPLICE REPAIR OF LBL 9 FLOOR BEAM CAP BETWEEN FS559.00+80 TO FS569.00. REF CRJ200 SRM, BOMBARDIER REO. COMPLIED WITH TASK CARD.
